Acta Mathematica Hungarica, ( ISI ), Volume (137), No (1), Year (2012-1) , Pages (27-35)

Title : ( planar zero divisor graphs of partially ordered sets )

Authors: M. Afkhami , Zahra Barati , Kazem Khashyarmanesh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

‎In this paper‎, ‎we associated a graph G^*(P) to a partially ordered set (poset‎, ‎briefly) with the least element 0‎, ‎as an undirected graph with vertex set P^*= P\setminus {0} and‎, ‎for two distinct vertices x and y, ‎x is adjacent to y in G^*(P) if and only if \{x,y\}^\ell={0}, ‎where‎, ‎for a subset S of P, ‎S^l is the set of all elements x\in P with x\leq s for all s\in S. ‎We study some basic properties of G^*(P). ‎Also‎, ‎we completely investigate the planarity of G^*(P).

Keywords

, partially ordered set‎, ‎planar graph‎, ‎Zero divisor
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1033830,
author = {M. Afkhami and Barati, Zahra and Khashyarmanesh, Kazem},
title = {planar zero divisor graphs of partially ordered sets},
journal = {Acta Mathematica Hungarica},
year = {2012},
volume = {137},
number = {1},
month = {January},
issn = {0236-5294},
pages = {27--35},
numpages = {8},
keywords = {partially ordered set‎; ‎planar graph‎; ‎Zero divisor graph},
}

[Download]

%0 Journal Article
%T planar zero divisor graphs of partially ordered sets
%A M. Afkhami
%A Barati, Zahra
%A Khashyarmanesh, Kazem
%J Acta Mathematica Hungarica
%@ 0236-5294
%D 2012

[Download]